# SDR CALA9701674

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INNER SKIN OF FUSELAGE CORRODED AT STA 580, LONGERON 29R.  THE OUTER DOUBLER AND INNER DOUBLER WERE REMOVED AND REPLACED IAW SRM 51-30-0.
